# SDR UPS97424539

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900202
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT INOP ABOVE 1ST OFFICERS FWD INSTRUMENT PANEL.  REMOVED AND REPLACED BULB, NO HELP.  REMOVED AND REPLACED F/O'S FLOOD LIGHT ASSY, FLOOD LIGHTS AND EMERGENCY LIGHT OPS CHECK GOOD.
